2019
Том 71
№ 11

All Issues

Tuah N. J.

Articles: 1
Article (Russian)

Numerical interpretation of the Gurov – Reshetnyak inequality on the real line

Didenko V. D., Korenovskii A. A., Tuah N. J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1607-1619

We find the “norm” of a power function in the Gurov – Reshetnyak class on the real line. Moreover, as a result of numerical experiments, we establish a lower bound for the norm of the operator of even extension from the semiaxis onto the entire real line in the Gurov – Reshetnyak class.